| Model Number |
1516-40-906 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
| Date of Event |
02/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient received a right attune total knee to treat osteoarthritis.The patella was resurfaced and competitor cement was utilized.There were no indicated intra-operative complications.Patient received a right knee revision to address pain, instability, difficulty walking, and tibial tray loosening at the cement to implant interface.The surgeon noted a large amount of scar tissue, some of which was gray.The patellar and femoral components were well-fixed and retained.The tibial tray and tibial insert were revised with depuy products and depuy cement.There were no indicated intra-operative complications.Doi: (b)(6) 2016, dor: (b)(6) 2019 right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : dhr reviewed no deviations or non-conformances were noted.